# SDR ASOA201610277003

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 34,422 hours, 27,065 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX576536
- Condition: Failed
- Location: Hyd System
- Part time: 19,097 hours, 19,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE DRIVEN HYDRAULIC PUMP FAILED INFLIGHT, FOLLOWED BY LOW FLUID QUANTITY.  REMOVED AND REPLACED THE NR 1 PUMP AND PRESSURE LINE.  LEAK AND OPS CHECKED SATISFACTORY.  RELEASED AND RETURNED TO SERVICE.
